# SDR QXEA200400148

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 282 hours, 218 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Board
- Part number: 830CE02Y01
- Part serial: 218
- Condition: Inoperative
- Location: Zone 200
- Part time: 259 hours, 201 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DEN - ON FLIGHT 4093 DURING TAKEOFF ROLL CAPTAIN'S PFD, MFD, NR 2 EDU & NR 1 RTU WENT BLANK, THEN CAME BACK ON.  REMOVED AND REPLACED PCB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
